Couldn't find what you looking for?

TRY OUR SEARCH!

hey everyone! i am new to this whole website. though i have been reading peoples posts on here for quite some time now. i have finally gathered the courage to make my own profile so that like the rest of you i too could get some support...and hopefully answers. First let me start by saying i am currently 23 weeks 3 days pregnant... with a baby girl! both my boyfriend and i couldnt be happier to be bringing a little princess into this world. we already have SO unconditional love for her...its torture having to wait any longer to hold her. but like many of you...i am VERY scared. i have been taking percocet for about a year and a half now. shamefully not prescribed :( i fractured vertabraes about 5 years ago...and have been living with the constant dull ache in my lower back for years. some days more unbearable then others. i havent had insurance since i was 18....living on my own, waitressing, school....couldnt really afford it. my boyfriend got his wisdom teeth pulled and they prescribed him percocet 5 mg tablets. he said they worked great for the pain and couldnt feel a thing. and i figured since they were DR prescribed they couldnt be any more dangerous then a tylenol...right? so i tried one also...and for the first time in years my back pain was relieved! so to make a long story short i have been self medicating myself a total of 18.75 mg only...but daily for about a year and a half. i take about 3.75 mgs at a time only. and do this about 5 times a day. well when i found out i was pregnant...i knew i needed to stop...i wanted to everything natural...no tylenol or anything throughout the pregnancy. but when i stopped....i experienced withdrawal syptoms! pretty intense ones too...atleast to me anyways. and what worried me was that i had severe abdominal cramping... so i did some research and this is where it led me! here. to find out that i was not the only one!!!! and to find that this was totally unsafe during pregnancy! that withdrawing could make me lose the baby! i didnt know what else to do....so i slowly started using the percocet again. didnt take long before i was back on my old routine. 3.75 mgs 5 times a day. i am VERY depressed. and sad. i had no idea this could even happen from something DR prescribed. i have been reading and reading and reading. and it doesnt help with my stress and anxiety i am experienceing from this....i am worried that my poor sweet angel is going to suffer through withdrawal. so the conclusion i came to after weeks of researching this is to "taper" very slowly. so for the past week i have strictly gone down to 15 mgs daily. 3.75 mgs 4 times daily. next week im going to cut another dosage and go down to 11.25 mg. which would be 3.75mgs 3 times daily. i plan to keep doing this til i am down to 1.8 mgs only a day...then stop completely. does ANYONE have any advice? or comments....id even appreciate a little support :) its not easy...and i would just stop it all completely....i could care less about the withdrawal pain i would suffer...i just dont want to take the chance of hurting my little girl in any way shape or form. and from everything iv read....chances are if i stopped completely i risk going into pre term labor. i am VERY ashamed. and havent spoke to my obgyn about this...i am scared of being labeled as a drug addict...or worse...an unfit mother to be. cause i am more then ready to care and love this little with EVERYTHING i have. i also have the fear that if i let anyone in on my dark secret...i could possibly lose my little angel :( i wouldnt want children services to take my baby away! i would never be able to go on with my life. i cant believe this has happened to me...and i know its my fault. all my fault. i hate myself. i cant sleep at night. im miserbale all day long...because this is constantly haunting me. idk what to do....so i guess what i need is just some answers! 1. if i were to have continued taking the 15 mgs a day would that have caused my baby to be born with withdrawals? 2. does my tapering plan sound like it is safe....and could be successful? PLEASE answer. thank you everyone! i truly appreciate it. i read all your stories and they help knowing im not the only one out there in this predicamate!

Loading...

the issue is your baby will be born addicted if you don't stop. not to mention its such a powerful drug it can cause miscarrages. tapering down until after your first trimester is probably best for you and your baby. you dont want to be that opiate addicted mother that says messed up things and steal for the pills instead of buying diapers

Reply

Loading...